# SDR SAJF20110910001

- Difficulty date: September 10, 2011
- Submitted: September 13, 2011
- Operation: Air carrier
- Aircraft: N18202
- Make and model: Boeing 747409
- Aircraft serial: 28710
- Aircraft time: 64,758 hours, 11,619 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Warning Message
- Condition: Illuminated
- Location: Spoilers
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(B-18202) DURING ROLL TAXING, MESSAGE: "CONFIG SPOILER" ILLUMINATED, CREW ABORTED TAKEOFF AT 40 KTS, CREW CHECKED SPOILER & SPEED BRAKE HANDLE POSITION AND FOUND NORMAL, MESSAGE EXTINGUISHED. CREW DECIDED TO CONTINUE FLT. AFTER ACFT ARRIVED, SPOILER CONTROL SYS OPS TESTED PFM IAW AMM 27-61-00, THE RESULT WAS NORMAL.
